# SDR RAIA980704

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS620121
- Condition: Broken
- Location: Rt Mlg
- Part time: 15,179 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALO - FLT 7469 - RIGHT GEAR WOULD NOT RETRACT TO UP AND LOCKED POSITION.  REPLACED RT MAIN UPLOCK SWITCH MOUNT BOLT.  (M)
